Équations différentielles
Classification analytique et théorie de Galois locales des modules aux q-différences à pentes non entières
[Local analytic classification and local Galois theory of q-difference modules with non integral slopes]
Comptes Rendus. Mathématique, Volume 349 (2011) no. 19-20, pp. 1037-1039.

Van der Put and Reversat described the form of a pure q-difference module with non integral slopes. We deduce from this explicit matricial descriptions of the isoformal analytic classes and of the Galois group of pure q-difference modules with non integral slopes.

Van der Put et Reversat ont décrit la forme dʼun module aux q-différences pur à pente non entière. Nous en déduisons des descriptions matricielles explicites des classes analytiques isoformelles et du groupe de Galois formel des modules aux q-différences purs dont les pentes ne sont pas supposées entières.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2011.09.002
Bugeaud, Virginie 1

1 Université Paul-Sabatier, institut de mathématiques de Toulouse, 118, route de Narbonne, F31062 Toulouse cedex 9, France
@article{CRMATH_2011__349_19-20_1037_0,
     author = {Bugeaud, Virginie},
     title = {Classification analytique et th\'eorie de {Galois} locales des modules aux \protect\emph{q}-diff\'erences \`a pentes non enti\`eres},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1037--1039},
     publisher = {Elsevier},
     volume = {349},
     number = {19-20},
     year = {2011},
     doi = {10.1016/j.crma.2011.09.002},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2011.09.002/}
}
TY  - JOUR
AU  - Bugeaud, Virginie
TI  - Classification analytique et théorie de Galois locales des modules aux q-différences à pentes non entières
JO  - Comptes Rendus. Mathématique
PY  - 2011
SP  - 1037
EP  - 1039
VL  - 349
IS  - 19-20
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2011.09.002/
DO  - 10.1016/j.crma.2011.09.002
LA  - fr
ID  - CRMATH_2011__349_19-20_1037_0
ER  - 
%0 Journal Article
%A Bugeaud, Virginie
%T Classification analytique et théorie de Galois locales des modules aux q-différences à pentes non entières
%J Comptes Rendus. Mathématique
%D 2011
%P 1037-1039
%V 349
%N 19-20
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2011.09.002/
%R 10.1016/j.crma.2011.09.002
%G fr
%F CRMATH_2011__349_19-20_1037_0
Bugeaud, Virginie. Classification analytique et théorie de Galois locales des modules aux q-différences à pentes non entières. Comptes Rendus. Mathématique, Volume 349 (2011) no. 19-20, pp. 1037-1039. doi : 10.1016/j.crma.2011.09.002. http://www.numdam.org/articles/10.1016/j.crma.2011.09.002/

[1] Deligne, Pierre; Milne, James Tannakian Categories, Lecture Notes in Mathematics, vol. 900, Springer, Berlin/Heidelberg, 1981, pp. 101-228

[2] van der Put, Marius; Reversat, Marc Galois theory of q-difference equations, Ann. Fac. Sci. Toulouse Math. (6), Volume 16 (2007) no. 3, pp. 665-718

[3] Ramis, Jean-Pierre; Sauloy, Jacques The q-analogue of the wild fundamental group. I, Algebraic, Analytic and Geometric Aspects of Complex Differential Equations and Their Deformations, Painlevé Hierarchies, RIMS Kôkyûroku Bessatsu, vol. B2, Res. Inst. Math. Sci. (RIMS), Kyoto, 2007, pp. 167-193

[4] Jean-Pierre Ramis, Jacques Sauloy, Changgui Zhang, Local analytic classification of q-difference equations, 2009, submitted for publication, . | arXiv

[5] Sauloy, Jacques La filtration canonique par les pentes dʼun module aux q-différences et le gradué associé, Ann. Inst. Fourier (Grenoble), Volume 54 (2004) no. 1, pp. 181-210

[6] Sauloy, Jacques Algebraic construction of the Stokes sheaf for irregular linear q-difference equations, Astérisque, Volume 296 (2004), pp. 227-251 (Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes et théories galoisiennes. I)

[7] Sauloy, Jacques Galois theory of Fuchsian q-difference equations, Ann. Sci. Ecole Norm. Sup. (4), Volume 36 (2004) no. 6, pp. 925-968

[8] Sauloy, Jacques Equations aux q-différences et fibrés vectoriels sur une courbe elliptique, Differential Equations and Singularities, 60th years of J.M. Aroca, vol. 323, Société Mathématique de France, 2009

Cited by Sources: